# SDR SWAA2024081309147

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT PAX CABIN BS1028 RBL18 WL208.<[01] COMPLETE;[02] ALL WORK COMPLETE;[03] REMOVED TENSION STRAP BS1028 RBL18 WL208 IAW SRM 51-40-02-0G-0 AND INSTALLED NEW TENSION STRAP BS1028 RBL18 WL208 IAW SRM 51-40-02-0G-0 AND DWG #147A5730 REV C;[04] VERIFIED CORRECTIVE ACTION ITEMS AND STEPS; CARD COMPLETE.
